Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yann Bugeaud
Title: Distribution modulo one and Diophantine approximation
Additional book information: Cambridge Tracts in Mathematics, Vol. 193, Cambridge University Press, Cambridge, 2012, xvi+316 pp., ISBN 978-0-521-11169-0, US $85.00.

Review Information:

Reviewer: Jean-Paul Allouche
Affiliation: CNRS, IMJ-PRG France
Journal: Bull. Amer. Math. Soc. 51 (2014), 687-690
MSC (2010): Primary 11K06, 11K16, 11K31, 11K60, 11J04, 11J25, 11J70, 11J71, 11J81, 11J87, 11B85, 11A55, 11A63, 68R15, 11R06, 37A45
Published electronically: May 19, 2014
Review copyright: © Copyright 2014 American Mathematical Society
American Mathematical Society